Discussions By Condition: I cannot get a diagnosis.

Weird effects taking antibiotics - my story, please help!

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Jamienoble
  • March 31, 2009
  • 11:27 PM

I took an antibiotic for 2 weeks called Doxyferm (doxycycline), its a form of tetracycline. I took it because i maybe got Borrelia which i now know i dont have, but i got some weird effects from the medicine that my doctors cant explain how it could have happend.
I felt pain in the whole body, i couldnt even get up from the bed because i was so dizzy in the head, i got a verry weird taste in my mouth (nothing tasted like it should), i got a verry strange smell as well & i was bleeding alot from my nose.

The thing is that i am already sick from an unknown deciese and the doctors havent found the problem yet. But i think these antibiotic side-effects that i got has something to do with whatever is wrong with me, maybe some kind of liver damage?
Some of my symptoms: Im verry pale (white-Yellow skin, it changes depending on which time it is), extremly dry hair, tiredness, im always loss of words/keeps forgetting what im going to say, im easily irritated (adrenaline keeps coming), memory loss & so on...

The most intressting part which is a complete mystery is that i was completly healed when i took isotretinoin a couple of years ago becuase of my acne. Yes the medicine that is verry dangerous because of its side effets.
I felt normal for the first time in verry long time, i was really in heaven! Every symptom i had went back to normal, everything from my hair, skin colour to physical symptoms. But the effects eventuelly died out and i got back to "normal" again.
I have searched everywhere on the net for a similiar story but i havent found anything.

I have done various tests for 2 years now without any luck and im verry worried that im never going to be healthy again.
I cant explain with words how much it would mean if you people could give your opinions or give me advice on what to do.
(Sorry for the bad english)

Thanks alot!

Reply Flag this Discussion

2 Replies:

  • honey i am so sorry. i just got done on one of my rants on another post. i will post it here for you too, but you have GOT to get off of those DRUGS! they will slap kill you. antibiotics, antidepressants, antinflamitory, what ever. look up some natural cures! PLEASE! there are ALWAYS NEGATIVE SIDE EFFECTS when you put that crap in your body. anyway, to explain some more, here's that other post i did:well, the person that posts the things about the hyperelectro activity or whatever- you do have a point. it does affect us all, but what in earth are we supposed to do? move to the middle of no where to get away from the millions of antennas and wifi routers? never gonna happen right now. here's the problem. unless you can afford to eat all organic food, you are going to have these symptoms- period. "fortunately" (ha) for us who have to buy our food on a budget, we can't afford to eat well and are PROGRAMMED not to. the fda, the ftc, the pharmaceutical companies, and the big time health insurance companies are alllll in it together. as long as one is making money, so are the rest. lets put chemicals and hormones in all of our food and make it TOTALLY affordable. GREAT! these chemicals are highly addictive and have crazy side effects, but so what? its cheap food. GOOD! some of the side effects are depression, fatigue, digestive problems, headaches, and most importantly, leave you wanting more. why? because the chemicals on and in our food literally KILL our tastebuds. we have to have foods with more chemical content to even TASTE anything. we lose the wonderful natural flavors of an apple or a tomato because our taste buds are so destroyed. well, now we have all these problems. lets go to the doctor! YAY! oh we're feeling depressed from this, tired from that, head hurts, joints hurt, pooing ourselves or having crazy gas or stomach problems, can't get up, can't go to sleep,runny nose, cough, can't laugh to hard, cry to much, and feel like just DYING. well good! they've got a PILL for you! so take this one for the depression, its gonna make you have diarreah or kill yourself. we've got an antibiotic to give you "just to be sure" we kill any infection running lose in there. not to mention, it will shut down your immune system for ya and your bod won't recognize that foreign body when it re-enters your system and you will be BACK there getting a stronger antibiotic. then they've got an allergy pill that causes heart attacks, a blood pressure pill that causes anal leakage, a birth control pill that can cause sudden unexplained death, and something for joint pain that might make you go blind. Lord, i just don't know why we feel so bad. (?!) But its ok, we keep going back, so the insurance co. is DEFENITELY getting paid. we are taking ALLL the drugs in the world, so the pharmaceutical co. is DEF. getting their money. and the FDA is getting a HUGE payoff, so they won't quit tainting our food in the first place. does the gov't know?? hm... do you think obama is eating a cheeseburger full of hormones with a bun full of BLEACHED (yes, the same u use for clothes) white flour? noooo. he has a live in organic chef. all of our lovely congressmen get paid BILLIONS of dollars a year to shut up. (you think THEY eat like we do? NO. they HAVE money AND resources.) well, now that you get all frustrated and mad at the people making money off of our pain (and yes i am poor and can't afford to eat organic all the time so i am still suffering from these ailments), lets go out and do something about it! we'll riot the streets like they did in the 60's! oh, no. we can't. all of us feel like crap. we won't do anything or cause any king of ruccus about this, because we don't feel like it. at least now you know WHY you don't feel like it. they want it that way. so now when you're mad, you're too sick to fight back. you know, LEGALLY, i can't even tell you a natural way to cure your stomach issues, to make your headache go away, or anything else. they have made it illegal to call any natural cure a CURE. only pharmaceuticals are "cures".(ha.) anyway, so, is there anything to do about it? sure. grow your own food, learn about how to take care of your body without docs (unless it is EMERGENCY medicine), and fight back by proving that we are not an ignorant nation and we will not be fooled. are we going to do that? eh. some people do. if we're on this website, we probably don't feel like it.
    amijustcrazy 14 Replies Flag this Response
  • This site has a nice list of problems that can cause jaundice (yellow skin): http://www.aafp.org/afp/20040115/299.html If I had more time I'd cross reference the drug you took with some of these problems to see if there is a match. You might ask your doctor if the acne med is used to treat any of these things...
    aquila 1263 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.